# SDR A6WA201310214326

- Difficulty date: October 21, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Condition: Cracked
- Location: Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JET PIPE HEAT SHIELD CRACKED BETWEEN SECOND AND THIRD STIFFENERS.  REPAIRED IAW CMM 78-11-00.
